# SDR AALA2020062549041

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 16,051 hours, 6,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED BUT WAS IN SHORT TERM STORAGE: EMERGENCY EXIT LIGHTS AT L1 DOOR INTERIOR AND EXTERIOR INOPERATIVE.  MAINTENANCE FOUND THAT THE EMERGENCY LIGHT M01675 POWER SUPPLY (AALA202006249001) AND BATTERY PACK (AALA202006249041) WERE NOT INSTALLED.  INSTALLLED POWER SUPPLY AND BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
